Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the inverse function theorem: A counterexample

Author: Hugh E. Warren
Journal: Proc. Amer. Math. Soc. 38 (1973), 434-435
MSC: Primary 46G05; Secondary 46J10
MathSciNet review: 0312262
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The inverse function theorem for analytic functions has a generalization to $ C(X)$ which fails in the disk algebra.

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Complex analysis: An introduction to the theory of analytic functions of one complex variable, 2nd ed., McGraw-Hill, New York, 1966. MR 32 #5844. MR 0188405 (32:5844)
  • [2] B. W. Glickfeld, On the inverse function theorem in commutative Banach algebras, Illinois J. Math. 15 (1971), 212-221. MR 42 #8287. MR 0273408 (42:8287)
  • [3] E. R. Lorch, The theory of analytic functions in normed Abelian vector rings, Trans. Amer. Math. Soc. 54 (1943), 414-425. MR 5, 100. MR 0009090 (5:100a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G05, 46J10

Retrieve articles in all journals with MSC: 46G05, 46J10

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society